question-icon

What causes continuous bleeding after delivery?

default
Posted on Fri, 27 May 2016
Question: My wife delivered our baby on 15th feb. Her bleeding after delivery went on till 19th March when it reduced to spoting. Suddenly on 20th big blood clots started to flow. As per her gynecologist it shd have stopped. She gave her tab Tranexa for 3 times a day total 10 numbers. The bleeding still dint stop so she suggested USG of Pelvic. After the report she asked to take injection Medroxyprogesterone acetate for 3 times in a gap of 1-1 week starting today. Attached is the report. Can you help underderstand the problem?
doctor
Answered by Dr. Raju A.T (7 hours later)
Brief Answer:
To reduce the endometrial thickness

Detailed Answer:
Hi,

Thanks for your query.

Sorry for the delayed response.

Bleeding in post pregnancy status an be sometimes due to failure of complete endometrial regression. Presence of thick endometrium can lead to prolonged but mild bleeding.

This is been confirmed by the ultrasound scan you have got done.

Medroxyprogesterone acetate is given to reduce the thickness of the endometrium and thus reduce the bleeding and other side symptoms caused due to it.

Need not worry, the thickness of the endometrium as stated in the scan is not too much, this will regress very soon.

Hope, I answered your query.

Wish you good health.

regards,
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Raju A.T

General & Family Physician

Practicing since :2008

Answered : 4260 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes continuous bleeding after delivery?

Brief Answer: To reduce the endometrial thickness Detailed Answer: Hi, Thanks for your query. Sorry for the delayed response. Bleeding in post pregnancy status an be sometimes due to failure of complete endometrial regression. Presence of thick endometrium can lead to prolonged but mild bleeding. This is been confirmed by the ultrasound scan you have got done. Medroxyprogesterone acetate is given to reduce the thickness of the endometrium and thus reduce the bleeding and other side symptoms caused due to it. Need not worry, the thickness of the endometrium as stated in the scan is not too much, this will regress very soon. Hope, I answered your query. Wish you good health. regards,